# SDR AALA20140718004

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 45,150 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727D RT DAMAGED FROM STRINGERS 20 LT TO 20 RT.  ACCOMPLISHED NESTED ANGLE REPAIR IAW B737-53-035805.
